按条件检索“3,028”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: SCOPUS × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. Hill-type formula for Hamiltonian system with Lagrangian boundary conditions SCOPUS SCIE

作者:Hu, Xijun; Ou, Yuwei; Wang, Penghui

作者机构:[Hu, Xijun; Wang, Penghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Ou, Yuwei] Sun Yat Sen Univ, Sch Math Zhuhai, Zhuhai, Guangdong, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.267,Issue.4,2416-2447

资源类型:期刊论文

WOS:000468110200012

2. VALUATION OF VULNERABLE OPTIONS UNDER THE DOUBLE EXPONENTIAL JUMP MODEL WITH STOCHASTIC VOLATILITY SCOPUS SCIE SSCI

作者:Han, Xingyu

作者机构:[Han, Xingyu] Shandong Univ, Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Han, Xingyu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES,2019,Vol.33,Issue.1,81-104

WOS被引数:2

资源类型:期刊论文

WOS:000458361700005

3. Decomposing edge-coloured graphs under colour degree constraints EI SCOPUS SCIE

作者:Fujita, Shinya; Li, Ruonan; Wang, Guanghui

作者机构:[Fujita, Shinya] Yokohama City Univ, Sch Date Sci, Kanazawa Ku, 22-2 Seto, Yokohama, Kanagawa 2360027, Japan.; [Li, Ruonan] Northwestern Polytech Univ, Dept Appl Math, Xian 710072, Shaanxi, Peoples R China.; [Li, Ruonan] Northwestern Polytech Univ, Xian Budapest Joint Res Ctr Combinator, Xian 710129, Shaanxi, Peoples R China.; [Li, Ruonan] Univ Twente, Fac EEMCS, POB 217, NL-7500 AE Enschede, Netherlands.; [Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMBINATORICS PROBABILITY & COMPUTING,2019,Vol.28,Issue.5,755-767

资源类型:期刊论文

WOS:000500255000007

4. Rosenthal\'s Inequalities for Asymptotically Almost Negatively Associated Random Variables Under Upper Expectations SCOPUS SCIE

作者:Zhang, Ning; Lan, Yuting

作者机构:School of Mathematics,Shandong University,Ji\'nan 250100,China;School of Statistics and Management,Shanghai University of Finance and Economics,Shanghai 200433,China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2019,Vol.40,Issue.1,117-130

资源类型:期刊论文

WOS:000453714700008

5. 混合值逻辑网络的集合稳定 EI CSCD SCOPUS

作者:冯俊娥;贾淼;

作者机构:[冯俊娥;贾淼]山东大学数学学院,中国

来源:控制与决策,Control and Decision,2019,Vol.34,Issue.2,269-273

资源类型:期刊论文

6. Observer-based finite-time stabilization for discrete-time switched singular systems with quadratically inner-bounded nonlinearities EI SCOPUS SCIE

作者:Sun, Yuchen; Ma, Shuping

作者机构:[Sun, Yuchen; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL,2019,Vol.29,Issue.6,2041-2062

资源类型:期刊论文

WOS:000461500100025

7. Local antimagic orientations of d-degenerate graphs EI SCOPUS SCIE

作者:Hu, Jie; Ouyang, Qiancheng; Wang, Guanghui

作者机构:[Hu, Jie; Ouyang, Qiancheng; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2019,Vol.257,206-215

资源类型:期刊论文

WOS:000462104600018

8. 次线性期望下的一般中心极限定理 CSCD SCOPUS

作者:兰玉婷; 张宁

作者机构:[兰玉婷]上海财经大学统计与管理学院, 上海 200433, 中国;[张宁]山东大学数学学院, 济南, 山东 250100, 中国.

来源:数学学报,Acta Mathematica Sinica, Chinese Series,2019,Vol.62,Issue.4,591-604

资源类型:期刊论文

9. Growth on Meromorphic Solutions of Non-linear Delay Differential Equations SCOPUS SCIE

作者:Hu, Pei-Chu; Wang, Qiong-Yan

作者机构:[Hu, Pei-Chu; Wang, Qiong-Yan] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN,2019,Vol.26,Issue.1,131-147

资源类型:期刊论文

WOS:000461757100009

10. A preconditioned fast finite difference scheme for space-fractional diffusion equations in convex domains SCOPUS SCIE

作者:Du, Ning; Sun, Hai-Wei; Wang, Hong

作者机构:[Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Hai-Wei] Univ Macau, Dept Math, Macau, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:COMPUTATIONAL & APPLIED MATHEMATICS,2019,Vol.38,Issue.1

资源类型:期刊论文

WOS:000461383900006

11. A PARTIALLY OBSERVED NON-ZERO SUM DIFFERENTIAL GAME OF FORWARD-BACKWARD STOCHASTIC DIFFERENTIAL EQUATIONS AND ITS APPLICATION IN FINANCE SCOPUS SCIE

作者:Xiong, Jie; Zhang, Shuaiqi; Zhuang, Yi

作者机构:[Xiong, Jie] Southern Univ Sci & Technol, Dept Math, Shenzhen, Peoples R China.; [Xiong, Jie] Univ Macau, Dept Math, Macau, Peoples R China.; [Zhang, Shuaiqi; Zhuang, Yi] Guangdong Univ Technol, Sch Econ & Commerce, Guangzhou 510520, Guangdong, Peoples R China.; [Zhang, Shuaiqi; Zhuang, Yi] China Wealth Asset Management Registry & Custody, Beijing 100045, Peoples R China.; [Zhang, Shuaiqi; Zhuang, Yi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2019,Vol.9,Issue.2,257-276

资源类型:期刊论文

WOS:000459761600002

12. Stability and convergence of characteristic MAC scheme and post-processing for the Oseen equations on non-uniform grids EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.342,94-111

资源类型:期刊论文

WOS:000447376100008

13. The Selberg-Delange method in short intervals with some applications SCOPUS SCIE

作者:Cui, Zhen; Lu, Guangshi; Wu, Jie

作者机构:[Cui, Zhen] Shanghai Jiao Tong Univ, Dept Math, Shanghai 200240, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, Jie] Yangtze Normal Univ, Sch Math & Stat, Chongqing 200240, Peoples R China.; [Wu, Jie] Univ Lorraine, Inst Elie Cartan Lorraine, F-54506 Vandoeuvre Les Nancy, France.

来源:SCIENCE CHINA-MATHEMATICS,2019,Vol.62,Issue.3,447-468

资源类型:期刊论文

WOS:000457383300003

14. Adjacent vertex distinguishing total choosability of planar graphs with maximum degree at least 10 EI SCOPUS SCIE

作者:Chang, Yulin; Ouyang, Qiancheng; Wang, Guanghui

作者机构:[Chang, Yulin; Ouyang, Qiancheng; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2019,Vol.38,Issue.1,185-196

资源类型:期刊论文

WOS:000469395400010

15. Block-centred finite difference methods on rectangular composite grids with refinement in space for parabolic equation SCOPUS

作者:Liu W.

作者机构:[Liu, W] School of Mathematics, Shandong University, Jinan, China, School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, China

来源:International Journal of Computer Mathematics,2019

资源类型:期刊论文

16. Finite difference scheme for the time-fractional Fokker-Planck equation with time- and space-dependent forcing EI SCOPUS SCIE

作者:Yan, Shuqing; Cui, Mingrong

作者机构:[Yan, Shuqing; Cui, Mingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2019,Vol.96,Issue.2,379-398

资源类型:期刊论文

WOS:000453938400008

17. New Distinguisher on Reduced-Round Keccak Sponge Function EI SCOPUS SCIE

作者:Huang, Senyang; Wang, Xiaoyun; Xu, Guangwu; Wang, Meiqin; Zhao, Jingyuan

作者机构:[Huang, Senyang; Wang, Xiaoyun] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.; [Huang, Senyang] Univ Haifa, Dept Comp Sci, IL-3498838 Haifa, Israel.; [Wang, Xiaoyun; Wang, Meiqin] Shandong Univ, Key Lab Cryptol Technol & Informat Secur, Minist Educ, Jinan 250100, Peoples R China.; [Wang, Xiaoyun; Wang, Meiqin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xu, Guangwu] Univ Wisconsin, Dept EE & CS, Milwaukee, WI 53201 USA.; [Zhao, Jingyuan] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.

来源:IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES,2019,Vol.E102A,Issue.1,242-250

资源类型:期刊论文

WOS:000457302000029

18. Nonparametric inference on mean residual life function with length-biased right-censored data EI SCOPUS

作者:Wu, Hongping ;Shan, Ang

作者机构:[Wu, H] College of Science, China University of Petroleum, Qingdao, China, School of Mathematics, Shandong University, Jinan, Shandong, China;[ Shan, A] School of Mathematics, Shandong University, Jinan, Shandong, China

来源:Communications in Statistics - Theory and Methods,2019

资源类型:期刊论文

19. Temporal information gathering process for node ranking in time-varying networks SCOPUS SCIE

作者:Qu, Cunquan; Zhan, Xiuxiu; Wang, Guanghui; Wu, Jianliang; Zhang, Zi-ke

作者机构:[Qu, Cunquan; Wang, Guanghui; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250110, Shandong, Peoples R China.; [Zhan, Xiuxiu] Delft Univ Technol, Intelligent Syst, NL-2600 GA Delft, Netherlands.; [Zhang, Zi-ke] Hangzhou Normal Univ, Res Ctr Complex Sci, Hangzhou 311121, Zhejiang, Peoples R China.; [Zhang, Zi-ke] Minist Educ, Engn Res Ctr Mobile Hlth Management Syst, Hangzhou 311121, Zhejiang, Peoples R China.

来源:CHAOS,2019,Vol.29,Issue.3

资源类型:期刊论文

WOS:000462885300018

20. Triple correlations of ternary divisor functions SCOPUS SCIE

作者:Lou, Miao; Lu, Guangshi

作者机构:[Lou, Miao; Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2019,Vol.198,318-345

资源类型:期刊论文

WOS:000457814900014

共 152 页, 3,028 条记录

TOP